Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The treatment of singularities of partial differential equations by relaxation methods


Author: H. Motz
Journal: Quart. Appl. Math. 4 (1947), 371-377
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/18442
MathSciNet review: 18442
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/18442
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society